MathSciNet Relay Station
MathSciNet bibliographic data
MR1182488 28A75 (90C27)
Okikiolu, Kate Characterization of subsets of rectifiable curves in ${\bf R}^n$. J. London Math. Soc. (2) 46 (1992), no. 2, 336–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement